MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PFC*SIGMA C/R FEM LT SZ 5 TRL; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US 1818910 PFC*SIGMA C/R FEM LT SZ 5 TRL; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961005
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that left sigma sz5 box trial screw is stripped and unable to remove from femur trial.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(40.Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8000665
Report Number1818910-2018-73417
Device Sequence Number1311829
Product Code LXH
UDI-Device Identifier10603295234593
UDI-Public10603295234593
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961005
Device Lot NumberJ0605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer11/19/2018
11/29/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/22/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1